# SDR SWAA2022030951272

- Difficulty date: May 15, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 53,712 hours, 31,467 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193 PANEL HAS ELONGATED HOLES IN PANEL MOD / REMOVED AND REPLACED THE 193B PANEL PER AMM 53-51-21
